RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 158, Number 4, Pages 759–762 (Mi dan30161)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The operations of partial multiplication in vector lattices

A. I. Veksler

Leningrad Textile Institute

Full text: PDF file (576 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 24.04.1964

Citation: A. I. Veksler, “The operations of partial multiplication in vector lattices”, Dokl. Akad. Nauk SSSR, 158:4 (1964), 759–762

Citation in format AMSBIB
\Bibitem{Vek64}
\by A.~I.~Veksler
\paper The operations of partial multiplication in vector lattices
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 158
\issue 4
\pages 759--762
\mathnet{http://mi.mathnet.ru/dan30161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0169034}
\zmath{https://zbmath.org/?q=an:0135.16203}


Linking options:
  • http://mi.mathnet.ru/eng/dan30161
  • http://mi.mathnet.ru/eng/dan/v158/i4/p759

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Veksler, “Realizable partial multiplications in linear lattices”, Math. USSR-Izv., 1:6 (1967), 1153–1176  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:26
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019